This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
On the Fundamental Structure of Galois Switching Functions
August 1978 (vol. 27 no. 8)
pp. 757-762
B. Benjauthrit, Jet Propulsion Laboratory
It is shown in this paper that the fundamental structure of Galois switching functions follows naturally from that of Boolean switching functions. An expanded formula for deriving multinomial Galois switching functions is provided with illustrations of its application.
Index Terms:
polynomial expansion, Boolean switching functions, finite field functions, Galois differences, Galois switching functions, generalized Reed-Muller expansion, multinomial expansion, multiple-valued logic, multivalued logic
Citation:
B. Benjauthrit, I.S. Reed, "On the Fundamental Structure of Galois Switching Functions," IEEE Transactions on Computers, vol. 27, no. 8, pp. 757-762, Aug. 1978, doi:10.1109/TC.1978.1675185
Usage of this product signifies your acceptance of the Terms of Use.